# SDR HALA2011062400284

- Difficulty date: June 24, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33421
- Aircraft time: 33,190 hours, 6,219 cycles
- System (JASC): 3400 · Navigation System
- Part: Hsi
- Part number: 6227999003
- Part serial: LOIF
- Condition: Failed
- Location: Cockpit
- Part time: 33,190 hours, 6,219 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT F/O HSI WENT OFF LINE & ELEC SMOKE SMELLED.  RETURNED TO DEPARTURE.  ACCOMPLISHED FIM 24-51-19-00.  INSPECTED BEHIND F/O HSI & F/O INSTR PNL.  NO DEFECTS NOTED.  E/E COOLING MONITOR CK OK.  FOUND F/O VENT PARTIALLY BLOCK W/DEBRIS. REPLACED F/O HSI IAW AMM 34-22-04.  GND OPS CK OK.  ACCOMP LMP MCDP TEST 30, TEST PASS, ACFT OK TO REMAIN AT LAND 3.
